| Catalog Number |
37000 |
| Medical Device Problem Code |
Electromagnetic Compatibility Problem (2927)
| Health Effect - Clinical Code |
Oversedation (1990)
| Date of Event |
10/02/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A 3m representative reported on behalf of the customer upon removing the 3m¿ spoton¿ temperature monitoring system 37000 sensor cable, the sed line indicated a deeper level of anesthesia than when the temperature monitoring cable was applied alleging interference.An unspecified dosage of narcan was provided to the patient due to higher level of administered anesthesia.No further interventions were reported for the patient.
Additional Manufacturer Narrative
The device has not been returned to 3m for analysis.Per the instruction for use (ifu), it provides device compatibility specifications.The 3m¿ spoton¿ temperature monitoring system 37000 was tested in accordance with and conforms to both iec 60601-1 - medical electrical equipment - part 1: general requirements for basic safety and essential performance and iec 60601-1-2 medical electrical equipment - part 1-2: general requirements for basic safety and essential performance - collateral standard: electromagnetic disturbances.3m will continue to monitor.